# SDR AUS20021138

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161329
- Condition: Separated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR SUPPORT AFT LOWER ACCESS PANEL MISSING.
